# SDR CA000706034

- Difficulty date: March 27, 2000
- Submitted: July 13, 2000
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 8,132 hours
- Engine: Cont O200A
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: C2925010105
- Condition: Dirty
- Location: Internal
- Part time: 24,300 hours
- Component: Ignition Switch
- Stage of operation: CL
- How discovered: C
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) ON MARCH 27, 2000, PILOT REPORTED ON CLIMB-OUT, ENGINE SUDDENLY RAN ROUGH AND COMPLETE ELECTRICAL FAILURE FOR 5 SECONDS.  CHECKED ALL WIRING AND ENGINE FOR ANY ABNORMAL SIGNS.  NONE FOUND.  RAN FINE ON GROUND, ETC.  OPENED IGNITION SWITCH AND FOUND A LITTLE DIRTY (BUT DRY).  CLEANED CONTACT PLATES AND LUBRICATED WITH ELECTRICAL LUBE AND RE-ASSEMBLED.  PERFORMED TEST FLIGHT AND FOUND NOT EVEN A STUTTER.  AIRCRAFT WAS FLOWN 150 HRS SINCE THEN WITH NO DIFFICULTY.   NOTE:  SUBMITTER NOT POSITIVE THAT THE IGNITION SWITCH CAUSED THIS.  COULD BE SOMETHING ELSE AND DID NOT THINK THE SWITCH WAS THAT BAD BUT COULD NOT FIND ANYTHING ELSE.
